Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Bleeding and Clotting Disorders

Blood Clot

01/11/2011

Question:

i am taking comaden and my level drop very low what can happen also i am type 2 dibeatis and i just found out i had shingles

Answer:

While it is not possible to comment directly on the specifics of your medical condition without knowing more about you, when the INR (level of anticoagulation with coumadin) drops below the therapeutic range, there can be a risk of new or recurrent blood clots. It is for this reason that your doctor wants you in the correct INR range. (typically 2-3)

For more information:

Go to the Bleeding and Clotting Disorders health topic, where you can:

Response by:

Spero R Cataland, MD Spero R Cataland, MD
Associate Professor of Clinical Internal Medicine
College of Medicine
The Ohio State University